Volume 12, Number 1
Previous Issue Next Issue

De-ren Wang & Zhi-jian Huang

J. Comp. Math., 12 (1994), pp. 1-20

Preview Full PDF 632 2259 Abstract

Yun-min Zhu & Gang Yin

J. Comp. Math., 12 (1994), pp. 21-30

Preview Full PDF 572 2061 Abstract

Guo-qiang Han

J. Comp. Math., 12 (1994), pp. 31-35

Preview Full PDF 529 1900 Abstract

Guo-ying Wang

J. Comp. Math., 12 (1994), pp. 36-45

Preview Full PDF 562 2088 Abstract

Xiao-liang Cheng

J. Comp. Math., 12 (1994), pp. 46-54

Preview Full PDF 546 2056 Abstract

Xiao-liang Cheng

J. Comp. Math., 12 (1994), pp. 55-60

Preview Full PDF 548 2033 Abstract

Xi-jun Yu

J. Comp. Math., 12 (1994), pp. 61-70

Preview Full PDF 554 2021 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 71-77

Preview Full PDF 555 2085 Abstract

Xi-yan Hu, Lei Zhang & Wei-zhang Du

J. Comp. Math., 12 (1994), pp. 78-87

Preview Full PDF 547 2053 Abstract

Zheng-zhong Zhou

J. Comp. Math., 12 (1994), pp. 88-97

Preview Full PDF 563 2039 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard